Corrections to : “A conjecture in the arithmetic theory of differential equations”
Bulletin de la Société Mathématique de France, Volume 110 (1982), pp. 347-348.
@article{BSMF_1982__110__347_0,
     author = {Katz, Nicholas M.},
     title = {Corrections to : {{\textquotedblleft}A} conjecture in the arithmetic theory of differential equations{\textquotedblright}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {347--348},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     doi = {10.24033/bsmf.1966},
     mrnumber = {84h:14014b},
     zbl = {0513.12018},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1966/}
}
TY  - JOUR
AU  - Katz, Nicholas M.
TI  - Corrections to : “A conjecture in the arithmetic theory of differential equations”
JO  - Bulletin de la Société Mathématique de France
PY  - 1982
SP  - 347
EP  - 348
VL  - 110
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1966/
DO  - 10.24033/bsmf.1966
LA  - en
ID  - BSMF_1982__110__347_0
ER  - 
%0 Journal Article
%A Katz, Nicholas M.
%T Corrections to : “A conjecture in the arithmetic theory of differential equations”
%J Bulletin de la Société Mathématique de France
%D 1982
%P 347-348
%V 110
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.1966/
%R 10.24033/bsmf.1966
%G en
%F BSMF_1982__110__347_0
Katz, Nicholas M. Corrections to : “A conjecture in the arithmetic theory of differential equations”. Bulletin de la Société Mathématique de France, Volume 110 (1982), pp. 347-348. doi : 10.24033/bsmf.1966. http://www.numdam.org/articles/10.24033/bsmf.1966/

Cited by Sources: